# SDR 2006UALA01759

- Difficulty date: September 12, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 39,365 hours, 14,040 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Faulty
- Location: Escape Slide
- Component: Slide
- Component part number: D31516121
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACFT FAILS CABIN EMERGENCY LIGHT CHECK.  CIDS FAULTS 33-51-38 EXT FWD LT.   REPLACED NR 1 LEFT SLIDE.
